Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
novembershadow

for people who have taken accutane several years ago

Recommended Posts

If you have taken one or more courses of accutane, and started taking the drug years ago, do you think it permanently changed your skin? I don't just mean acne, but I had really oily skin which is now not oily at all, and the texture seems more refined..smaller pores, less redness (except for the acne marks), softer to the touch. Did you find that the thinning out and refinement of your skin was permanent or did it eventually revert back to its old state (regardless of whether your acne returned)?

Share this post


Link to post
Share on other sites

i doubt your going to find anyone thats taken accutane years ago because their skin is probably already clear and they no longer worry about acne websites, just my 2 cents though.

Share this post


Link to post
Share on other sites

again i will say...as BizzyButFocused said,

anyone who took the drug years ago and didnt have acne come back, wont be here to respond lol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×